# SDR SWAA2023121524139

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT TRANS-ANGLE CORRODED STA 500C+7 TO 500I<[01] WORKED CORROSION ON LT ANGLE PER SRM 51-10-02; REMOVED .025 MATERIAL. REWORK OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] REMOVED LH TRANS ANGLE PER SRM 51-40-02-0G-0. REMOVED L ANGLE AT AFT BULKHEAD TO GAIN ACCESS TO TRAP FASTENERS PER SRM 51-40-02-0G-0;[03] DRILLED UP AND LOCATED LH TRANSITION ANGLE PER SRM 51-40-02.;[04] INSTALLED BONDED NUT PLATES ON NEW L/H TRANSITION ANGLE PER SRM 51-40-10.;[05] INSTALLED BONDED NUT PLATE @02:00 AM DEC7/2023;[06] VERIFIED CA #4 AND CA #5 C/W;[07] INSTALLED LH TRANS ANGLE STA 500C-500I PER SRM 51-40-02;[08] VERIFIED INSTALLED LH TRANS ANGLE STA 500C-500I PER SRM 51-40-02.;[09] C/W INSPECTION
